MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX20026UX
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure one resolute onyx rx coronary drug eluting stent was used to treat a lesion.It was reported that stent dislodgement occurred during delivery to/at the lesion.No patient injury is reported.
 
Additional Manufacturer Narrative
The device was being used to treat a non-tortuous lesion.There were no difficulties noted when removing the protective sheath.The device was inspected before use with no issues noted.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.The stent dislodgement occurred in the aorta.The distal portion of the dislodged stent was crushed against the vessel wall in the ostium of the rca using another medtronic drug eluting stent.No additional patient injury is reported.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Image review: the images capture the rca and r-dpa, with a possible lesion site visible in the r-pda.Pre-dilation of the r-pda is visible with an unidentified balloon.The next image captures the dislodged stent.There were no images capturing the attempted delivery of the resolute onyx 2.0x26mm device and subsequent removal of the delivery system after dislodgement.The proximal section of the dislodged stent appears to be stretched and deformed in the aorta.The distal section of the dislodged stent appears to be stretched into the ostium of the rca.A stent device is used to crush the dislodged stent against the wall of the rca.The next images capture further treatment of the vessel, and the distal section of the dislodged stent is visible in the deployed stent.A stent is then deployed in the r-pda.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8132235
Report Number9612164-2018-03472
Device Sequence Number1913298
Product Code NIQ
UDI-Device Identifier00643169556676
UDI-Public00643169556676
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Catalogue NumberRONYX20026UX
Device Lot Number0009012788
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2018
Supplement Date Received by Manufacturer12/10/2018
02/13/2019
Initial Report FDA Received Date12/05/2018
Supplement Report FDA Received Date01/03/2019
02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight62